ok , so i stopped smoking on 7th march ( my 48th birthday !), i asked to go on champix by the nurse at my doctors after trying & failing with patches & gum , the first week when i was on the 1 tablet seemed fine, i am now on the 2 tablets a day (1mg) & all is not well, the problem is going to the toilet!! since i started the 2 a day champix i need to visit the toilet abouut 4-5 times in the morning, or sometimes i get mild stomach cramps & wake up at 330 and have to go then , about 3 times, is anyone else having this problem with champix? i read the side effects on the leaflet & to be honest i am not suffering from many at all, i have mild nausia but it passes after 30 mins or so, i know that diarrhea is listed on the leaflet as a side effect but i wouldnt go as far as to say i have that , i am very very loose but once the morning is over i am fine, i just thought i would ask on here as i am not back to see the nurse untill the 21st of march, thanks for any advice
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.